# SDR HEEA077881

- Difficulty date: February 19, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 214001970111
- Part serial: SKD144
- Condition: Malfunctioned
- Location: Elevators
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACTUATOR KICKS ELEVATORS OFF LINE.
